MAUDE Adverse Event Report: ABBOTT VASCULAR HI-TORQUE EXTRA S'PORT GUIDE WIRE WITH MICROGLIDE COATING

ABBOTT VASCULAR HI-TORQUE EXTRA S'PORT GUIDE WIRE WITH MICROGLIDE COATING
Model Number 22235MJ
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was not returned to abbott vascular for analysis.Return of the guide wire and packaging may have further aided the analysis.A review of the electronic lot history record (elhr), corrective action tracking system for the web (catsweb) database review and similar incident query for this product was not performed since the lot number was not reported and the product or packaging was not returned for analysis.Factors that may contribute to device labeling issues or product mix-up may include, but are not limited to mishandling during manufacturing, mix-up at the account, or mix up during the procedure.The investigation was unable to determine a conclusive cause for the reported difficulties.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
 
Event or Problem Description
It was reported that extra sport guide wire was removed from the package.Although labeled as a 300 cm length, the guide wire was noted to be 190 cm.There was no patient involvement and no clinically significant delay in the procedure.A second 300 cm extra sport guide wire was used and no adverse patient effect occurred.No additional information was provided.

Brand Name
HI-TORQUE EXTRA S'PORT GUIDE WIRE WITH MICROGLIDE COATING
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key13759697
Report Number2024168-2022-02611
Device Sequence Number5942943
Product Code DQX
UDI-Device Identifier08717648079610
UDI-Public08717648079610
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K950156
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number22235MJ
Device Catalogue Number22235MJ
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/18/2022
Initial Report FDA Received Date03/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown